# SDR DALA2023080306277

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- Aircraft time: 47,952 hours, 38,976 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS (4 EA) ON STA 466, STA 426, STA 371, AND STA 332 BTW LONG 28RH AND 28LH BILGE AREA AT FWD CARGO COMPARTMENT. SUMMARY OF NRC 00317: LEVEL CORROSION 2. FLOOR SUPPORTS (4 EA) ON STA 466, STA 426, STA 371, AND STA 332 BTW LONG 28RH AND 28LH BILGE AREA AT FWD CARGO COMPARTMENT WERE FABRICATED AND REPLACED PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND DWG 5936597 REV AG. (LP #2897059)
